What will happen to my thyroid if I do not take the pills?
Its always best to not stop taking meds without your doctor advise. Even if you feel well, you may still need to take this medicine every day for the rest of your life to replace the thyroid hormone your body cannot produce. From this I would think that your body would not produce the hormone needed and you will probably start to feel fatigue, lack of focus, depression, constipation, anxiety attacks, dry hair, dry skin, edema (swelling), lack of exercise tolerance, weight gain (especially in the stomach), muscle and joint pains, problems swallowing (due to enlarged thyroid), goiter, facial puffiness, unusual new headaches, loss of eyebrows, lack of sex drive, lowered body temperature, low or high blood pressure, and slowed heart rate. Which is why you are being treated for. I am not a doctor just did some research for you.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2012 • 2 answers
Posted 26 Nov 2014 • 1 answer
Posted 14 Feb 2015 • 3 answers
Posted 27 May 2015 • 2 answers
Posted 17 days ago • 0 answers